Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Inequalities and properties of some generalized Orlicz classes and spaces
University of Delhi, Department of Mathematics, Deshbandhu College.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
University of Delhi, Motilal Nehru College, Department of Mathematics, New Delhi.
2007 (English)In: Acta Mathematica Hungarica, ISSN 0236-5294, E-ISSN 1588-2632, Vol. 117, no 1-2, p. 161-174Article in journal (Refereed) Published
Abstract [en]

We discuss and complement the knowledge about generalized Orlicz classes X-Phi and Orlicz spaces X-Phi obtained by replacing the space L-1 in the classical construction by an arbitrary Banach function space X. Our main aim is to focus on the task to study inequalities in such spaces. We prove a number of new inequalities and also natural generalizations of some classical ones (e.g., Minkowski's, Holder's and Young's inequalities). Moreover, a number of other basic facts for further study of inequalities and function spaces are included.

Place, publisher, year, edition, pages
2007. Vol. 117, no 1-2, p. 161-174
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-9779DOI: 10.1007/s10474-007-6083-9ISI: 000250299700010Scopus ID: 2-s2.0-36949020818Local ID: 87639840-9ce4-11dc-97ff-000ea68e967bOAI: oai:DiVA.org:ltu-9779DiVA, id: diva2:982717
Note
Validerad; 2007; 20071127 (pafi)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-07-10Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Persson, Lars-Erik

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Acta Mathematica Hungarica
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 20 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf